Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jacobi

Tazorac: When will the Redness End?

I've been on Tazorac 0.5% Cream for 10 solid weeks now; I haven't missed a single night of use.

I'm not totally clear yet but things are definitely improving. However, I'm still experiencing redness, especially below my mouth, and what results is a pigment contrast such that it looks like there's a white circles around my mouth about a half-centimeter wide. The skin below my mouth and above my chin has an almost orange hue to it.

Any clue if this redness will pass? Also, is it abnormal for me to still have a pimple cluster on my cheek after this long of use? I know I'm not at the full 12 weeks yet, but I'm darn close.

Thanks for the help!

Share this post


Link to post
Share on other sites

give it maybe 3-4 months. I've been on it now for about 10 weeks as well (for the second time) and my chin and cheeks are still red. It sucks but for the most part acne is getting better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×